# SDR ASAA2017120822824

- Difficulty date: December 8, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 16,102 hours, 5,308 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autoland Sys
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTOLAND HGS UNSUCCESSFUL. APPROACH WARNING ON FINAL AND LINING UP LEFT OF COURSE. GROUNDED - YES. ACCOMPLISHED DFCS FAULT REVIEW NO FAULTS FOR LAST 10 LEGS. ACCOMPLISHED DFCS BITE GROUP #60 PER B737-900 AMM 22-11-00-740-806 BITE GROUP # 60 TESTS PASSED AND DFCS LRU REPLACEMENT BITE GROUP #35 TESTS FOR DFCS/AT PER AMM 22-11-33-400-801 BITE GROUP # 35 TESTS PASSED. PERFORMED HGS FAULT REVIEW NO FAULTS ON LEGS 1, 2 & 3 LEG 4 SHOWS ILS ANOMALY. PERFORMED HGS SYSTEM TEST PER ROCKWELL/COLLINS HGS-4000 SMM 34-36-00 HGS SYSTEM TEST PASSED. A/C RELEASED FROM MELS 22-20B, 34-44I, 22-99B, 22-99C, 34-99B.
